Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could the sharp constant stomach pain be due to adderall medicine?

Hi.I am 31yr old past medical history of IBS recently diagnosed with ADHD. I began taking adderrall and have began developing Sharp constant stabbing pains in my stomach. I am unable to eat a whole lot and when I do these pains are worse. Could this be a side effect of the medication?
Fri, 31 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

No, this pain is not related to the medication. You may try to take Nexium tablet and Buscopan tablet to relieve this pain.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Adderall


Could the sharp constant stomach pain be due to adderall medicine?

Hi, No, this pain is not related to the medication. You may try to take Nexium tablet and Buscopan tablet to relieve this pain. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist